# SDR REXA2014062600653

- Difficulty date: June 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 14,888 hours, 9,315 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Worn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-301 NR 1 ENG FWD LOWER CORE COWL AFT RUB STRIP HAS WEAR DAMAGE.  REPAIRED NR 1 ENG FWD LOWER CORE COWL AFT RUB STRIP IAW SRM 54-23-00-201-007-A01.
